A New Extension of Banach-Caristi Theorem and its Application to Nonlinear Functional Equations
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 3, p. 409
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we present a new extension of Banach-Caristi type theorem for multivalued mappings. We show that our result is not a consequence of multivalued version of Banach contraction principle due to Nadler. We provide an application of our result to the solution of functional equations.
Classification :
47H10 54H25, 54E50
Keywords: Fixed point, Banach contraction principle, nonlinear functional equation, metric space, Caristi's theorem
Keywords: Fixed point, Banach contraction principle, nonlinear functional equation, metric space, Caristi's theorem
@article{KJM_2023_47_3_a5,
author = {Nabanita Konwar and Pradip Debnath and Stojan Radenovi\'c and Hassen Aydi},
title = {A {New} {Extension} of {Banach-Caristi} {Theorem} and its {Application} to {Nonlinear} {Functional} {Equations}},
journal = {Kragujevac Journal of Mathematics},
pages = {409 },
year = {2023},
volume = {47},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a5/}
}
TY - JOUR AU - Nabanita Konwar AU - Pradip Debnath AU - Stojan Radenović AU - Hassen Aydi TI - A New Extension of Banach-Caristi Theorem and its Application to Nonlinear Functional Equations JO - Kragujevac Journal of Mathematics PY - 2023 SP - 409 VL - 47 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a5/ LA - en ID - KJM_2023_47_3_a5 ER -
%0 Journal Article %A Nabanita Konwar %A Pradip Debnath %A Stojan Radenović %A Hassen Aydi %T A New Extension of Banach-Caristi Theorem and its Application to Nonlinear Functional Equations %J Kragujevac Journal of Mathematics %D 2023 %P 409 %V 47 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a5/ %G en %F KJM_2023_47_3_a5
Nabanita Konwar; Pradip Debnath; Stojan Radenović; Hassen Aydi. A New Extension of Banach-Caristi Theorem and its Application to Nonlinear Functional Equations. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 3, p. 409 . http://geodesic.mathdoc.fr/item/KJM_2023_47_3_a5/